Ask an expert
Question

20 Jun 2007

Meds change.
Hi.

Psichiatrist said lithium not the culprit of symptoms. But switched to lamictin anyway. He said the best for BP II was lamicton and seroquel, and we can remove the cipralex in a month or two when on optimal dose of lamictin.

xxx
Answer 425 views
Expert
CyberShrink

01 Jan 0001

OK, sounds promising --- lets hope it all works out well.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
What are your thoughts on the possibility of having permanent Stage 2 or 3 load shedding?
Please select an option Oops! Something went wrong, please try again later.
Results
I'll take that over constant schedule changes
13% - 623 votes
Why are we normalising Eskom’s mess?
72% - 3409 votes
I've already found alternative ways of powering my home/business
15% - 714 votes
Vote
Rand - Dollar
17.20
-0.1%
Rand - Pound
21.30
+0.1%
Rand - Euro
18.70
-0.1%
Rand - Aus dollar
12.22
+0.0%
Rand - Yen
0.13
-0.0%
Platinum
1,012.08
0.0%
Palladium
1,618.86
0.0%
Gold
1,928.39
0.0%
Silver
23.60
0.0%
Brent Crude
86.66
-0.9%
Top 40
74,766
+0.4%
All Share
80,791
+0.4%
Resource 10
77,871
-0.4%
Industrial 25
103,872
+0.7%
Financial 15
16,281
+0.6%
All JSE data delayed by at least 15 minutes Iress logo
Editorial feedback and complaints

Contact the public editor with feedback for our journalists, complaints, queries or suggestions about articles on News24.

LEARN MORE